IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1704

Title: Duality in Constrained DC-Optimization via Toland’s Duality Approach
Authors: Laghdir, M.
Benkenza, N.
Keywords: Conjugate
Difference Convex
Toland-Singer Duality
DC-Constraint
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 2, (2003), 167p-176p
Abstract: In this paper we reconsider a nonconvex duality theory established by B. Lemaire and M. Volle (see [4]), related to a primal problem of minimizing the difference of two convex functions subject to a DC-constraint. The purpose of this note is to present a new method based on Toland-Singer duality principle. Applications to the case when the constraints are vector-valued are provided.
Description: 2000 Mathematics Subject Classification: 90C48, 49N15, 90C25
URI: http://hdl.handle.net/10525/1704
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol29-num2-2003-p167-p176.pdf461.67 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback